Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|chagan8565 - Sun Jun 20, 2010 1:38 am||
i am from india and i am suffring lack of sex drive while taking orally contraceptive pills. i am 32 year old.i was tried diffrent type of contraceptive like INTIMACY AND MALA-D which are available in india . so please give me advice
|Debbie Miller, RN - Wed Jul 21, 2010 5:55 pm||
This is one of the more commonly reported side effects of oral contraceptives. When hormones are altered it can affect libido. If it is too upsetting you may need to try a non-hormonal method of birth control. However, there are other reasons for decreased desire too, such as emotional, and there is no guarantee things will be as they were before. It's worth a try if you can find an alternate method. Women's levels of sexual arousal and drive vary considerably from woman to woman and throughout her life cycle.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.